# SDR ALGA104923

- Difficulty date: July 22, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N557AL
- Make and model: Bell 407
- Aircraft serial: 53243
- Aircraft time: 2,469 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Pitch Horn
- Part number: 406012108107
- Condition: Corroded
- Location: Tail Rotor
- Part time: 2,469 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PITTING FROM CORROSION BEYOND LIMITS / INSTALLED 2EA NEW PITCH HORNS BY OVERHAUL SHOP.
